Alert archive / Indiana / Freeze Warnings in 2020

Freeze Warning 4, NWS Indianapolis, IN

April 15, 202039 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 15, 2020, 3:57 AM EDT for 39 counties in Indiana. It took effect at Apr 16, 2020, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2020, 3:57 AM EDT (07:57 UTC)
In effect from
Apr 16, 2020, 12:00 AM EDT
Expired
Apr 16, 2020, 9:00 AM EDT
In force
9 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2306 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

598 
WWUS73 KIND 150757
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
357 AM EDT Wed Apr 15 2020

INZ021-028>031-035>049-051>057-060>065-067>072-151600-
/O.NEW.KIND.FZ.W.0004.200416T0400Z-200416T1300Z/
/O.CON.KIND.FZ.W.0003.000000T0000Z-200415T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
357 AM EDT Wed Apr 15 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 27. 

* WHERE...all of central Indiana.

* WHEN...For the first Freeze Warning, until 9 AM EDT this 
  morning. For the second Freeze Warning, from midnight tonight 
  to 9 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
4 follow-up statements
168 
WWUS73 KIND 151251
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
851 AM EDT Wed Apr 15 2020

INZ021-028>031-035>049-051>057-060>065-067>072-152100-
/O.EXP.KIND.FZ.W.0003.000000T0000Z-200415T1300Z/
/O.CON.KIND.FZ.W.0004.200416T0400Z-200416T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
851 AM EDT Wed Apr 15 2020

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...All of central Indiana.

* WHEN...From midnight tonight to 9 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
936 
WWUS73 KIND 151844
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
244 PM EDT Wed Apr 15 2020

INZ021-028>031-035>049-051>057-060>065-067>072-160245-
/O.CON.KIND.FZ.W.0004.200416T0400Z-200416T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
244 PM EDT Wed Apr 15 2020

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...All of central Indiana.

* WHEN...From midnight tonight to 9 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
423 
WWUS73 KIND 160135
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
935 PM EDT Wed Apr 15 2020

INZ021-028>031-035>049-051>057-060>065-067>072-160945-
/O.CON.KIND.FZ.W.0004.200416T0400Z-200416T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
935 PM EDT Wed Apr 15 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY...

* WHAT...Sub-freezing temperatures in the upper 20s and lower 30s
  expected. A few locations may fall as low as the mid 20s. 

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...Until 9 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
907 
WWUS73 KIND 160757
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
357 AM EDT Thu Apr 16 2020

INZ021-028>031-035>049-051>057-060>065-067>072-161300-
/O.CON.KIND.FZ.W.0004.000000T0000Z-200416T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
357 AM EDT Thu Apr 16 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 23.

* WHERE...all of central Indiana.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 15, 3:22 AM EDT, 35 minutes earlier.

Area forecast discussion, Apr 15, 3:22 AM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
322 AM EDT Wed Apr 15 2020

.UPDATE...

The Long Term section has been updated below.

&&

.SYNOPSIS...
Issued at 307 PM EDT Tue Apr 14 2020

Cool at wet conditions will be the norm over the next few days.
Overnight lows tonight and tomorrow will be near to below
freezing. Snow showers and minimal snow accumulation is possible
to the north during precipitation onset early tomorrow morning.
Another chance of snow to the north is possible Friday morning.
Temperatures look to warm for the weekend with highs near 60.

&&

.NEAR TERM /Overnight/...
Issued at 943 PM EDT Tue Apr 14 2020

Most of the diurnal cu has diminished leaving skies mainly clear
across central Indiana as of mid evening. With such a dry airmass
over the region...temperatures have tumbled quickly with sunset
and winds diminishing below 10 mph. 0130Z temperatures were
already ranging from the mid 30s to the lower 40s.

The overall forecast is in good shape for the rest of the night.
The initial and primary focus for tonight will be on the
potential for temperatures to bottom out at or below freezing for
several hours before subtle recovery commences towards daybreak
with clouds increasing ahead of a weak surface wave currently
over the northern Missouri Valley. Much of the cloud cover should
hold off for several more hours...with temperatures likely to
bottom out in the upper 20s and lower 30s over much of the area.
For those reasons...will continue the freeze warning across the
entire forecast area for late tonight.

As the surface wave approaches tonight...a band of light
precipitation will develop over Iowa and expand east through
daybreak. Recent CAMs trends have slowed the arrival of the precip
into the northern Wabash Valley until closer to daybreak...likely
due in some part to the presence of the dry airmass over the
region. Low level thermals support most if not all of the initial
precip should fall as light snow or flurries with the potential
for rain to mix in as the morning progresses Wednesday. Expect no
impact from any snowfall through 12Z as it should remain light and
road surfaces largely will stay above freezing.

Zone and grid updates out.

&&

.SHORT TERM /Wednesday through Friday/...
Issued at 307 PM EDT Tue Apr 14 2020

The aforementioned low-level disturbance will progress through
Indiana during the day on Wednesday. Limited moisture and
unorganized lift will subdue precipitation totals for Wednesday.
However, light showers are likely with the occasional snow shower
in areas below freezing Wednesday morning, and then again later
after dusk. No snow accumulation is expected at this time during the
daytime hours. This disturbance will943 provide ample cloud cover
Wednesday afternoon and night providing uncertainty for Wednesday
night lows. Although, lows will be approaching the freezing mark
overnight. Further updates will detail any concerns of
frost/freezing Wednesday night.

Winds could be gusty in northern portions of central Indiana
Wednesday given a fairly robust upper-level jet, and an
opportunity for mixing. Expect sustained winds out of the west
near 15 mph, with peak gusts upwards of 25mph Wednesday afternoon.

The succession of small waves within the broader upper-level trough
throughout the near and short term will culminate into a more
significant system over central Indiana beginning Friday morning.
The track of this low pressure system has been inconsistent amongst
model runs, with some tracking north of the region, and others
centering over northcentral Indiana. Most of the uncertainty lies
within the magnitude of precipitation totals, but some form of
precipitation looks likely over most of central Indiana. Northern
portions of central Indiana will be near freezing Friday morning,
posing a risk for some snow accumulation. For now, trends have been
shifting colder temperatures and therefor higher snow amounts north
of the area, keeping significant snow accumulation chances low.
Guidance suggests the greatest chances of accumulating snow will
be in far northern portions of the CWA. Continued monitoring of
trends will be needed as this system approaches.

&&

.LONG TERM /Saturday through Wednesday/...
Issued at 322 AM EDT Wed Apr 15 2020

One weak disturbance late in the weekend will necessitate slight
chance pops on Sunday, while another stronger one toward the end
of the period will necessitate higher chance pops.

Temperatures during the period will moderate, near to just below
normal most of the period in weakly cyclonic or near zonal flow.
Toward the end of the period, temperatures may climb slightly
above normal as strong low pressure organizes over the plains.

Blended initialization handled things relatively well and required
only minor adjustments.

&&

.AVIATION /Discussion for 150600Z TAF Issuance/...
Issued at 1135 PM EDT Tue Apr 14 2020

VFR conditions into Wednesday morning...then a period with MVFR
ceilings and light precip expected before improving late day.

Mainly clear skies ongoing late this evening across central Indiana.
The approach of a weak surface wave and associated boundary from the
west will spread clouds into the region during the predawn hours
with the potential for light precip at KLAF near or just prior to
daybreak. Low level thermals support the potential for snow to be
the primary precip type at KLAF into the morning before potentially
mixing with rain. It is expected to remain light enough to cause
little to no restrictions.

The surface wave and boundary will track through the region on
Wednesday...spreading light precip and MVFR stratocu across the
terminals through mid afternoon. KLAF remains the most likely
terminal to see precip...but overall impacts will be minimal to
nil. Southwest winds Wednesday morning will veer back to a
northwest direction by late afternoon with the frontal passage and
become gusty once again for a good chunk of the day. Skies will
clear Wednesday evening with high pressure returning.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

Freeze Warning until 9 AM EDT this morning for INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...Updike
NEAR TERM...Ryan
SHORT TERM...Updike
LONG TERM...Nield
AVIATION...Ryan
Hazardous weather outlook, Apr 14, 6:58 PM EDT, 8 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
658 PM EDT Tue Apr 14 2020

INZ021-028>031-035>049-051>057-151000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, and Rushville
658 PM EDT Tue Apr 14 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Temperatures will be at or below freezing at times later
tonight. Light snow showers are possible during the predawn hours
primarily to the northwest of a Terre Haute to Kokomo line.

Hazards: Temperatures at or below freezing could cause damage to
crops and sensitive vegetation.

Timing: After midnight for temperatures at or below freezing. Any
light snow will arrive after 5 am.

Discussion: Skies will clear this evening with temperatures tumbling
into the upper 20s and lower 30s. A fast moving low pressure system
will approach the area towards daybreak...spreading light rain and
snow showers into the northwest part of central Indiana.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: Frost and freeze conditions are possible each night from
Wednesday through Friday. Some light snow or a mix of rain and snow is
possible Wednesday...late Thursday night and Friday morning...then
again late Friday night and Saturday morning.

Discussion: Cold weather will continue through the rest of week
before temperatures warm this weekend into early next week. Frost and
freeze conditions will be possible Wednesday through Friday nights.
Light snow or a mix of rain and snow will impact the northern half of
central Indiana on Wednesday...Thursday night and Friday morning...
and Friday night and Saturday morning. Light snow accumulations are
possible over far northern portions of central Indiana Thursday
night and Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ060>065-067>072-151000-
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-
Lawrence-Jackson-Jennings-
Including the cities of Sullivan, Linton, Bloomfield, Bloomington,
Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon
658 PM EDT Tue Apr 14 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Temperatures will be at or below freezing.

Hazards: Temperatures at or below freezing could cause damage to
crops and sensitive vegetation.

Timing: After midnight.

Discussion: Skies will clear this evening with temperatures tumbling
into the upper 20s and lower 30s. A fast moving low pressure system
will approach the area towards daybreak...spreading clouds into south
central Indiana.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: Frost and freeze conditions are possible each night from
Wednesday through Friday. A few snowflakes are possible late Friday
night and early Saturday.

Discussion: Cold weather will continue through the rest of week
before temperatures warm this weekend into early next week. Frost and
freeze conditions will be possible Wednesday through Friday nights.
Light rain may mix with snow Friday night and Saturday morning for a
brief period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Ryan

Nearby

Freeze Warnings in Indiana, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.